It is currently Fri Aug 18, 2017 12:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Dec 03, 2012 11:07 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jun 13, 2010 7:39 pm
Posts: 5
I was on bup. for about 2 1/2 years....which is about 2 1/2 years longer than I wanted to be. At one point I was up to 24mg a day when on the strips cause they didn't work as well. 2 months ago I went back onto regular bup tablets and got down to 16mg a day. For the past 3 1/2 weeks I have been on oxycodone. I had oral surgery so was on the oxycodone for 2 weeks prior to the surgery for pain and then after surgery for pain as well. I was taking about 80mg a day. I also had hydrocodone and added that some days hoping it would help and it didn't. Anyway.....I went back on bup yesterday with no problem. I do not want to stay on it for very long anymore. I actually considered just kicking the oxycodone instead of starting bup again.... but then the withdrawals hit. So my question is what is the best way to use the bup now so I only need it for leas than a month? Like how do I wean off of it before it builds up in my system again? I would assume after being off of it for 3 1/2 weeks it was out of my system. So as of right now I have only taken 8mg yesterday and 10mg today. I actually felt pretty damn good all day. I don't know why I was taking 16mg or more before.
So please some advice....what do I do now so I can be off bup within a month? I can't feel a lot of withdrawal symptoms. I have 3 kids and start a new job tomorrow. This needs to be as smooth as possible. I am also on Ativan as needed so not daily.
Thanks!!!!!
Jodie


Top
 Profile  
 
 Post subject:
PostPosted: Wed Dec 12, 2012 4:58 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Hi Jodi, I'm afraid that I don't have a lot of experience in your situation. Since it's been over a week since you posted about your dilemna, can you update us? Have you been able to lower your dose of sub? I imagine that if you want to be off of sub by the beginning of January, you will have to do a pretty dramatic taper. I probably would not have gone up to 8-10 mg, but tried to stay down at 4 mg and tapered from there. That's only what I would do though, and I am not an expert.

Can you update us on how you're doing?

Thanks,

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group